# SDR EISA98107

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, ENGINE NR 1 STRUT, OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL CHECK LIST, AFTER CLOSING NR 1 BLEED VALVE, LEFT PACK PRESSURE WAS STILL 26 PSI.  LIGHT EXTINGUISHED.  GENERATED FROM PILOT REPORT.  FOUND DUCT LEAKING NR 1 STRUT.  TIGHTENED DUCT.  LEAK CHECKED GOOD IAW MM 36-10-0.  (M)
